|How to gain
Dec 7, 2012
ive bn living with hiv for they past six yrs and recently or over time ive lost quite alot off weight am on arvs but now I ws toldone off dec pills I was taking was causinv they weight loss am now with muscles and I hate thato because a lot off time am mistaken for a men
| Response from Mr. Chambers
I'm sorry I specialize in benefits and workplace issues, and am not qualified to answer medical questions. You should talk to your doctor or ask one of the doctors on this panel.
Good luck, Jacques
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.